Inexpensive childrens non aspirin. Reviews January, 2021, page 5

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 300 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Search only Advil brand name

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 300 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Current price: 15.4 USD

Saving: $8.11 (34%)


Order at Amazon


Height: 5 Inches

Length: 2.5 Inches

Width: 2.5 Inches

Weight: 0.43 Pounds

  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it

More Info

GoodSense Children's Pain & Fever Oral Suspension, Acetaminophen 160 mg per 5 mL, Cherry Flavor, 4 Fluid Ounces

Search only Good Sense brand name

GoodSense Children's Pain & Fever Oral Suspension, Acetaminophen 160 mg per 5 mL, Cherry Flavor, 4 Fluid Ounces

Current price: 7 USD


Order at Amazon


Height: 5.13 Inches

Length: 2.03 Inches

Width: 2 Inches

Weight: 0.25 Pounds

  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • Suspension Liquid
  • Aspirin Free, Ibuprofen Free, Alcohol Free, Gluten Free
  • Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache
  • Pain Reliever/Fever Reducer
  • Compare to the active ingredient of Childrens Tylenol Oral Suspension
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones Dosage cup included
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is free of: aspirin, ibuprofen, alcohol and gluten
  • CHERRY FLAVOR: GoodSense Children's Pain & Fever features a kid-friendly cherry flavor The active ingredient acetaminophen 160 mg per 5 mL offers fast, effective relief of children's fever and pain for ages 2 to 11 years
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: GoodSense Children's Pain & Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain. Compare to the active ingredient of Children's Tylenol Oral Suspension

More Info

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Berry Flavored, 1 Oz (Pack of 6)

Search only Motrin brand name

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Berry Flavored, 1 Oz (Pack of 6)

Current price: 21.61 USD


Order at Amazon


Height: 3.25 Inches

Length: 1.56 Inches

Width: 1.56 Inches

Weight: 0.12 Pounds

  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • Suspension Liquid
  • Aspirin Free, Ibuprofen Free, Alcohol Free, Gluten Free
  • Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache
  • Pain Reliever/Fever Reducer
  • Compare to the active ingredient of Childrens Tylenol Oral Suspension
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones Dosage cup included
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is free of: aspirin, ibuprofen, alcohol and gluten
  • CHERRY FLAVOR: GoodSense Children's Pain & Fever features a kid-friendly cherry flavor The active ingredient acetaminophen 160 mg per 5 mL offers fast, effective relief of children's fever and pain for ages 2 to 11 years
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: GoodSense Children's Pain & Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • For children ages 2 to 11
  • Lasts up to 8 hours
  • Contains ibuprofen
  • Temporarily reduces fever
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache

More Info

Hasbro Gaming Candy Land Kingdom Of Sweet Adventures Board Game For Kids Ages 3 & Up (Amazon Exclusive),Red,Original version

Search only Hasbro Gaming brand name

Hasbro Gaming Candy Land Kingdom Of Sweet Adventures Board Game For Kids Ages 3 & Up (Amazon Exclusive),Red,Original version

Current price: 12.99 USD


Order at Amazon


Height: 10.63 Inches

Length: 1.18 Inches

Width: 15.75 Inches

Weight: 1.1243575362 Pounds

  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • Suspension Liquid
  • Aspirin Free, Ibuprofen Free, Alcohol Free, Gluten Free
  • Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache
  • Pain Reliever/Fever Reducer
  • Compare to the active ingredient of Childrens Tylenol Oral Suspension
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones Dosage cup included
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is free of: aspirin, ibuprofen, alcohol and gluten
  • CHERRY FLAVOR: GoodSense Children's Pain & Fever features a kid-friendly cherry flavor The active ingredient acetaminophen 160 mg per 5 mL offers fast, effective relief of children's fever and pain for ages 2 to 11 years
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: GoodSense Children's Pain & Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • For children ages 2 to 11
  • Lasts up to 8 hours
  • Contains ibuprofen
  • Temporarily reduces fever
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Includes gameboard, 4 pawns, card deck and instructions
  • You encounter all kinds of delicious surprises
  • Sweet version of the classic boardgame features a race to the castle
  • Includes game board, 4 pawns, card deck and instructions
  • GREAT GAME FOR LITTLE ONES: The Candy Land board game features colored cards, sweet destinations and fun illustrations that kids love
  • NO READING REQUIRED TO PLAY: For kids ages 3 and up, Candy Land can be a great game for kids who haven't learned how to read yet
  • RACE TO THE CASTLE: Players encounter all kinds of delicious surprises as they move their cute gingerbread man pawn around the path in a race to the castle
  • CLASSIC BEGINNER GAME: Do you remember playing Candy Land when you were a kid. Introduce new generations to this sweet kid's board game

More Info

Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Orange Berry, 8 Fl Oz

Search only Amazon Basic Care brand name

Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Orange Berry, 8 Fl Oz

Current price: 8.13 USD


Order at Amazon


Height: 6.19 Inches

Length: 2.34 Inches

Width: 2.38 Inches

Weight: 8 ounces

  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • Suspension Liquid
  • Aspirin Free, Ibuprofen Free, Alcohol Free, Gluten Free
  • Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache
  • Pain Reliever/Fever Reducer
  • Compare to the active ingredient of Childrens Tylenol Oral Suspension
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones Dosage cup included
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is free of: aspirin, ibuprofen, alcohol and gluten
  • CHERRY FLAVOR: GoodSense Children's Pain & Fever features a kid-friendly cherry flavor The active ingredient acetaminophen 160 mg per 5 mL offers fast, effective relief of children's fever and pain for ages 2 to 11 years
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: GoodSense Children's Pain & Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • For children ages 2 to 11
  • Lasts up to 8 hours
  • Contains ibuprofen
  • Temporarily reduces fever
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Includes gameboard, 4 pawns, card deck and instructions
  • You encounter all kinds of delicious surprises
  • Sweet version of the classic boardgame features a race to the castle
  • Includes game board, 4 pawns, card deck and instructions
  • GREAT GAME FOR LITTLE ONES: The Candy Land board game features colored cards, sweet destinations and fun illustrations that kids love
  • NO READING REQUIRED TO PLAY: For kids ages 3 and up, Candy Land can be a great game for kids who haven't learned how to read yet
  • RACE TO THE CASTLE: Players encounter all kinds of delicious surprises as they move their cute gingerbread man pawn around the path in a race to the castle
  • CLASSIC BEGINNER GAME: Do you remember playing Candy Land when you were a kid. Introduce new generations to this sweet kid's board game
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol
  • ONE DOSE provides relief of pain and fever for up to 8 hours Dosage cup included
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11 The container features a child-resistant safety cap
  • TO RELIEVE CHILDREN'S PAIN OR FEVER, use Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours
  • ACTIVE INGREDIENT in Amazon Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer Provides relief for up to 8 hours for children ages 2 to 11 years Compare to Children’s Motrin active ingredient

More Info

Cabinet Tension Headache Relief | 150 Tablets | Acetaminophen 500mg, Caffeine 65mg | Aspirin Free with Caffeine, Relieve Head, Shoulder, and Neck Pain, Comparable to Excedrin

Search only Cabinet: brand name

Cabinet Tension Headache Relief | 150 Tablets | Acetaminophen 500mg, Caffeine 65mg | Aspirin Free with Caffeine, Relieve Head, Shoulder, and Neck Pain, Comparable to Excedrin

Current price: 11.99 USD


Order at Amazon


Height: 3.5 Inches

Length: 2.5 Inches

Width: 2.5 Inches

  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • Suspension Liquid
  • Aspirin Free, Ibuprofen Free, Alcohol Free, Gluten Free
  • Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache
  • Pain Reliever/Fever Reducer
  • Compare to the active ingredient of Childrens Tylenol Oral Suspension
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones Dosage cup included
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is free of: aspirin, ibuprofen, alcohol and gluten
  • CHERRY FLAVOR: GoodSense Children's Pain & Fever features a kid-friendly cherry flavor The active ingredient acetaminophen 160 mg per 5 mL offers fast, effective relief of children's fever and pain for ages 2 to 11 years
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: GoodSense Children's Pain & Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • For children ages 2 to 11
  • Lasts up to 8 hours
  • Contains ibuprofen
  • Temporarily reduces fever
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Includes gameboard, 4 pawns, card deck and instructions
  • You encounter all kinds of delicious surprises
  • Sweet version of the classic boardgame features a race to the castle
  • Includes game board, 4 pawns, card deck and instructions
  • GREAT GAME FOR LITTLE ONES: The Candy Land board game features colored cards, sweet destinations and fun illustrations that kids love
  • NO READING REQUIRED TO PLAY: For kids ages 3 and up, Candy Land can be a great game for kids who haven't learned how to read yet
  • RACE TO THE CASTLE: Players encounter all kinds of delicious surprises as they move their cute gingerbread man pawn around the path in a race to the castle
  • CLASSIC BEGINNER GAME: Do you remember playing Candy Land when you were a kid. Introduce new generations to this sweet kid's board game
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol
  • ONE DOSE provides relief of pain and fever for up to 8 hours Dosage cup included
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11 The container features a child-resistant safety cap
  • TO RELIEVE CHILDREN'S PAIN OR FEVER, use Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours
  • ACTIVE INGREDIENT in Amazon Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer Provides relief for up to 8 hours for children ages 2 to 11 years Compare to Children’s Motrin active ingredient
  • Small Caffeine Boost – Each serving contains 65mg of caffeine to help give you a slight boost of clarity and focus, so you can feel more energized with a clearer head.
  • Childproof Bottle – A smarter choice over tray systems that can be easily accessed our tension headache relief pills come in snap-tight bottles that keep children out.
  • Easy-to-Swallow Caplets – We use coated caplets that go down more easily and reach the digestive tract to absorb more readily into the system for faster efficiency.
  • Joint and Muscle Pain – Along with headaches and migraines our extra strength acetaminophen can also help relieve aches and pains in elbows, knees or lower back.
  • Fast Tension Relief – Containing 500mg of Acetaminophen our tension headache relief medicine is a powerful pain reliever for stiff necks and sore, aching shoulders.

More Info

Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen, Berry, 1 fl. oz

Search only Motrin brand name

Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen, Berry, 1 fl. oz

Current price: 8.77 USD

Saving: $0.92 (9%)


Order at Amazon


Height: 4.75 Inches

Length: 1.25 Inches

Width: 2.25 Inches

Weight: 0.0220462262 Pounds

  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • Suspension Liquid
  • Aspirin Free, Ibuprofen Free, Alcohol Free, Gluten Free
  • Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache
  • Pain Reliever/Fever Reducer
  • Compare to the active ingredient of Childrens Tylenol Oral Suspension
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones Dosage cup included
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is free of: aspirin, ibuprofen, alcohol and gluten
  • CHERRY FLAVOR: GoodSense Children's Pain & Fever features a kid-friendly cherry flavor The active ingredient acetaminophen 160 mg per 5 mL offers fast, effective relief of children's fever and pain for ages 2 to 11 years
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: GoodSense Children's Pain & Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • For children ages 2 to 11
  • Lasts up to 8 hours
  • Contains ibuprofen
  • Temporarily reduces fever
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Includes gameboard, 4 pawns, card deck and instructions
  • You encounter all kinds of delicious surprises
  • Sweet version of the classic boardgame features a race to the castle
  • Includes game board, 4 pawns, card deck and instructions
  • GREAT GAME FOR LITTLE ONES: The Candy Land board game features colored cards, sweet destinations and fun illustrations that kids love
  • NO READING REQUIRED TO PLAY: For kids ages 3 and up, Candy Land can be a great game for kids who haven't learned how to read yet
  • RACE TO THE CASTLE: Players encounter all kinds of delicious surprises as they move their cute gingerbread man pawn around the path in a race to the castle
  • CLASSIC BEGINNER GAME: Do you remember playing Candy Land when you were a kid. Introduce new generations to this sweet kid's board game
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol
  • ONE DOSE provides relief of pain and fever for up to 8 hours Dosage cup included
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11 The container features a child-resistant safety cap
  • TO RELIEVE CHILDREN'S PAIN OR FEVER, use Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours
  • ACTIVE INGREDIENT in Amazon Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer Provides relief for up to 8 hours for children ages 2 to 11 years Compare to Children’s Motrin active ingredient
  • Small Caffeine Boost – Each serving contains 65mg of caffeine to help give you a slight boost of clarity and focus, so you can feel more energized with a clearer head.
  • Childproof Bottle – A smarter choice over tray systems that can be easily accessed our tension headache relief pills come in snap-tight bottles that keep children out.
  • Easy-to-Swallow Caplets – We use coated caplets that go down more easily and reach the digestive tract to absorb more readily into the system for faster efficiency.
  • Joint and Muscle Pain – Along with headaches and migraines our extra strength acetaminophen can also help relieve aches and pains in elbows, knees or lower back.
  • Fast Tension Relief – Containing 500mg of Acetaminophen our tension headache relief medicine is a powerful pain reliever for stiff necks and sore, aching shoulders.
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
  • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
  • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants

More Info

Tylenol Extra Strength Rapid Release Gels 500 mg (290 Count)

Search only Tylenol brand name

Tylenol Extra Strength Rapid Release Gels 500 mg (290 Count)

Current price: 28.49 USD


Order at Amazon


  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • Suspension Liquid
  • Aspirin Free, Ibuprofen Free, Alcohol Free, Gluten Free
  • Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache
  • Pain Reliever/Fever Reducer
  • Compare to the active ingredient of Childrens Tylenol Oral Suspension
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones Dosage cup included
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is free of: aspirin, ibuprofen, alcohol and gluten
  • CHERRY FLAVOR: GoodSense Children's Pain & Fever features a kid-friendly cherry flavor The active ingredient acetaminophen 160 mg per 5 mL offers fast, effective relief of children's fever and pain for ages 2 to 11 years
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: GoodSense Children's Pain & Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • For children ages 2 to 11
  • Lasts up to 8 hours
  • Contains ibuprofen
  • Temporarily reduces fever
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Includes gameboard, 4 pawns, card deck and instructions
  • You encounter all kinds of delicious surprises
  • Sweet version of the classic boardgame features a race to the castle
  • Includes game board, 4 pawns, card deck and instructions
  • GREAT GAME FOR LITTLE ONES: The Candy Land board game features colored cards, sweet destinations and fun illustrations that kids love
  • NO READING REQUIRED TO PLAY: For kids ages 3 and up, Candy Land can be a great game for kids who haven't learned how to read yet
  • RACE TO THE CASTLE: Players encounter all kinds of delicious surprises as they move their cute gingerbread man pawn around the path in a race to the castle
  • CLASSIC BEGINNER GAME: Do you remember playing Candy Land when you were a kid. Introduce new generations to this sweet kid's board game
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol
  • ONE DOSE provides relief of pain and fever for up to 8 hours Dosage cup included
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11 The container features a child-resistant safety cap
  • TO RELIEVE CHILDREN'S PAIN OR FEVER, use Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours
  • ACTIVE INGREDIENT in Amazon Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer Provides relief for up to 8 hours for children ages 2 to 11 years Compare to Children’s Motrin active ingredient
  • Small Caffeine Boost – Each serving contains 65mg of caffeine to help give you a slight boost of clarity and focus, so you can feel more energized with a clearer head.
  • Childproof Bottle – A smarter choice over tray systems that can be easily accessed our tension headache relief pills come in snap-tight bottles that keep children out.
  • Easy-to-Swallow Caplets – We use coated caplets that go down more easily and reach the digestive tract to absorb more readily into the system for faster efficiency.
  • Joint and Muscle Pain – Along with headaches and migraines our extra strength acetaminophen can also help relieve aches and pains in elbows, knees or lower back.
  • Fast Tension Relief – Containing 500mg of Acetaminophen our tension headache relief medicine is a powerful pain reliever for stiff necks and sore, aching shoulders.
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
  • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
  • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants
  • tylenol

More Info

Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, Pain Reliever and Fever Reducer (NSAID), 24 Count

Search only Amazon Basic Care brand name

Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, Pain Reliever and Fever Reducer (NSAID), 24 Count

Current price: 5.38 USD


Order at Amazon


Height: 2 Inches

Length: 2 Inches

Width: 2.88 Inches

Weight: 0.09 Pounds

  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • Suspension Liquid
  • Aspirin Free, Ibuprofen Free, Alcohol Free, Gluten Free
  • Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache
  • Pain Reliever/Fever Reducer
  • Compare to the active ingredient of Childrens Tylenol Oral Suspension
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones Dosage cup included
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is free of: aspirin, ibuprofen, alcohol and gluten
  • CHERRY FLAVOR: GoodSense Children's Pain & Fever features a kid-friendly cherry flavor The active ingredient acetaminophen 160 mg per 5 mL offers fast, effective relief of children's fever and pain for ages 2 to 11 years
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: GoodSense Children's Pain & Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • For children ages 2 to 11
  • Lasts up to 8 hours
  • Contains ibuprofen
  • Temporarily reduces fever
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Includes gameboard, 4 pawns, card deck and instructions
  • You encounter all kinds of delicious surprises
  • Sweet version of the classic boardgame features a race to the castle
  • Includes game board, 4 pawns, card deck and instructions
  • GREAT GAME FOR LITTLE ONES: The Candy Land board game features colored cards, sweet destinations and fun illustrations that kids love
  • NO READING REQUIRED TO PLAY: For kids ages 3 and up, Candy Land can be a great game for kids who haven't learned how to read yet
  • RACE TO THE CASTLE: Players encounter all kinds of delicious surprises as they move their cute gingerbread man pawn around the path in a race to the castle
  • CLASSIC BEGINNER GAME: Do you remember playing Candy Land when you were a kid. Introduce new generations to this sweet kid's board game
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol
  • ONE DOSE provides relief of pain and fever for up to 8 hours Dosage cup included
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11 The container features a child-resistant safety cap
  • TO RELIEVE CHILDREN'S PAIN OR FEVER, use Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours
  • ACTIVE INGREDIENT in Amazon Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer Provides relief for up to 8 hours for children ages 2 to 11 years Compare to Children’s Motrin active ingredient
  • Small Caffeine Boost – Each serving contains 65mg of caffeine to help give you a slight boost of clarity and focus, so you can feel more energized with a clearer head.
  • Childproof Bottle – A smarter choice over tray systems that can be easily accessed our tension headache relief pills come in snap-tight bottles that keep children out.
  • Easy-to-Swallow Caplets – We use coated caplets that go down more easily and reach the digestive tract to absorb more readily into the system for faster efficiency.
  • Joint and Muscle Pain – Along with headaches and migraines our extra strength acetaminophen can also help relieve aches and pains in elbows, knees or lower back.
  • Fast Tension Relief – Containing 500mg of Acetaminophen our tension headache relief medicine is a powerful pain reliever for stiff necks and sore, aching shoulders.
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
  • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
  • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants
  • tylenol
  • PAIN RELIEVER/FEVER REDUCER: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • LASTS UP TO 8 HOURS: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose Orange flavor is a child-pleasing favorite to help the medicine go down
  • MADE FOR CHILDREN: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11 This product is gluten free and preservative free
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families No dosing container or water is needed Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg contains a nonsteroidal anti-inflammatory drug
  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin

More Info

Infants' Tylenol Liquid Medicine with Acetaminophen, Pain + Fever Relief, Dye-Free Cherry, 2 fl. oz

Search only Tylenol brand name

Infants' Tylenol Liquid Medicine with Acetaminophen, Pain + Fever Relief, Dye-Free Cherry, 2 fl. oz

Current price: 8.77 USD


Order at Amazon


Height: 4.92 Inches

Length: 1.46 Inches

Width: 2.24 Inches

Weight: 0.2 Pounds

  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • Suspension Liquid
  • Aspirin Free, Ibuprofen Free, Alcohol Free, Gluten Free
  • Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache
  • Pain Reliever/Fever Reducer
  • Compare to the active ingredient of Childrens Tylenol Oral Suspension
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones Dosage cup included
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is free of: aspirin, ibuprofen, alcohol and gluten
  • CHERRY FLAVOR: GoodSense Children's Pain & Fever features a kid-friendly cherry flavor The active ingredient acetaminophen 160 mg per 5 mL offers fast, effective relief of children's fever and pain for ages 2 to 11 years
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: GoodSense Children's Pain & Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • For children ages 2 to 11
  • Lasts up to 8 hours
  • Contains ibuprofen
  • Temporarily reduces fever
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Includes gameboard, 4 pawns, card deck and instructions
  • You encounter all kinds of delicious surprises
  • Sweet version of the classic boardgame features a race to the castle
  • Includes game board, 4 pawns, card deck and instructions
  • GREAT GAME FOR LITTLE ONES: The Candy Land board game features colored cards, sweet destinations and fun illustrations that kids love
  • NO READING REQUIRED TO PLAY: For kids ages 3 and up, Candy Land can be a great game for kids who haven't learned how to read yet
  • RACE TO THE CASTLE: Players encounter all kinds of delicious surprises as they move their cute gingerbread man pawn around the path in a race to the castle
  • CLASSIC BEGINNER GAME: Do you remember playing Candy Land when you were a kid. Introduce new generations to this sweet kid's board game
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol
  • ONE DOSE provides relief of pain and fever for up to 8 hours Dosage cup included
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11 The container features a child-resistant safety cap
  • TO RELIEVE CHILDREN'S PAIN OR FEVER, use Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours
  • ACTIVE INGREDIENT in Amazon Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer Provides relief for up to 8 hours for children ages 2 to 11 years Compare to Children’s Motrin active ingredient
  • Small Caffeine Boost – Each serving contains 65mg of caffeine to help give you a slight boost of clarity and focus, so you can feel more energized with a clearer head.
  • Childproof Bottle – A smarter choice over tray systems that can be easily accessed our tension headache relief pills come in snap-tight bottles that keep children out.
  • Easy-to-Swallow Caplets – We use coated caplets that go down more easily and reach the digestive tract to absorb more readily into the system for faster efficiency.
  • Joint and Muscle Pain – Along with headaches and migraines our extra strength acetaminophen can also help relieve aches and pains in elbows, knees or lower back.
  • Fast Tension Relief – Containing 500mg of Acetaminophen our tension headache relief medicine is a powerful pain reliever for stiff necks and sore, aching shoulders.
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better
  • Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
  • For each 1.25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer
  • These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 1-fluid ounce of Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants
  • tylenol
  • PAIN RELIEVER/FEVER REDUCER: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • LASTS UP TO 8 HOURS: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose Orange flavor is a child-pleasing favorite to help the medicine go down
  • MADE FOR CHILDREN: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11 This product is gluten free and preservative free
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families No dosing container or water is needed Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg contains a nonsteroidal anti-inflammatory drug
  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • This dye-free baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one

More Info

1    2    3    4    5    6    7    8    9    10